Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 55, Number 12

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 55, Number 12 (1949)
Bull. Amer. Math. Soc. 55 (1949)
More Information
Full-text PDF     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 55, Number 12 (1949)
Bull. Amer. Math. Soc. 55 (1949)
More Information
Full-text PDF     Request Permissions
Classification of 2-manifolds with singular points
Chien-Ke Lu.
Bull. Amer. Math. Soc. 55 (1949), 1093-1098
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0032995
A note on equicontinuity
M. K. Fort Jr..
Bull. Amer. Math. Soc. 55 (1949), 1098-1100
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0032956
Partitioning a set
R. H. Bing.
Bull. Amer. Math. Soc. 55 (1949), 1101-1110
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0035429
Grille decomposition and convexification theorems for compact metric locally connected continua
Edwin E. Moise.
Bull. Amer. Math. Soc. 55 (1949), 1111-1121
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0035430
On the number of positive integers less than $x$ and free of prime divisors greater than $x^{c}$
V. Ramaswami.
Bull. Amer. Math. Soc. 55 (1949), 1122-1127
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0031958
On strictly minimal topological division rings
Leopoldo Nachbin.
Bull. Amer. Math. Soc. 55 (1949), 1128-1136
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0032931
A note on the unique factorization of abstract algebras
Frederick B. Thompson.
Bull. Amer. Math. Soc. 55 (1949), 1137-1141
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0032573
Note on a paper by C. E. Rickart
R. P. Dilworth and Morgan Ward.
Bull. Amer. Math. Soc. 55 (1949), 1141
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0032579
The Euclidean algorithm
Th. Motzkin.
Bull. Amer. Math. Soc. 55 (1949), 1142-1146
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0032592
On Minkowski bodies of constant width
Paul J. Kelly.
Bull. Amer. Math. Soc. 55 (1949), 1147-1150
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0033079
Hypergeodesic curvature and torsion
David B. Dekker.
Bull. Amer. Math. Soc. 55 (1949), 1151-1168
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0033124
Some remarks on ruled surfaces
J. Ernest Wilkins Jr..
Bull. Amer. Math. Soc. 55 (1949), 1169-1176
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0033125
On interpolation to an analytic function in equidistant points: problem $𝛽$
J. L. Walsh and W. E. Sewell.
Bull. Amer. Math. Soc. 55 (1949), 1177-1180
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0032772
Note on the coefficients of the cyclotomic polynomial
P. T. Bateman.
Bull. Amer. Math. Soc. 55 (1949), 1180-1181
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0032677
On the equiconvergence of Fourier series and Fourier integrals
Félix Eduardo Herrera.
Bull. Amer. Math. Soc. 55 (1949), 1182-1190
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0035851
A note of correction
A. A. Albert.
Bull. Amer. Math. Soc. 55 (1949), 1191
More Information
Full-text PDF     Request Permissions
Errata, Volume 55
Bull. Amer. Math. Soc. 55 (1949), 1192
More Information
Full-text PDF     Request Permissions
Index of volume 55
Bull. Amer. Math. Soc. 55 (1949), 1193-1200
More Information
Full-text PDF     Request Permissions